PDA

View Full Version : Sertraline, derealisation/depersonalization anxiety



Conorm
22-02-12, 16:41
Hello, im 16 years i went to the doctors today and he bang on straight away gave me sertraline 25mg a day, im shitting myself, and at the moment have seratline side effects typed up, i feel so clueless and emotionless and i dont know how i feel about it :(...

Im scared it may make me feel so much worse, the one thing im shi*scared of is that it may make me suicidal or have loads of thoughts about it or intentions, of course ive had thoughts about it loads, but im scared that this pill may make me act upon it? i dont know im just scared and not sure whethere to take them, this is for my derealization/depersonalization and anixety xxxx

has any one else been on this before and it has helped em with dr/dp or anything and what shall i do :( bite the bullet and take it or what im just so disconnected from what i think
Thankyou

LAURA48
22-02-12, 16:59
Hi Conorm-have not tried Sertraline myself but heard it is a very good drug - my gp was going to put me on this instead of Prozac - apparently quite similiar but because I had been on Prozac before he put me on this - have some horrid side effects but new this as been on before and know it works well - you will be fine - it is a lowish dose and side effects do scare you - there have been some good reviews on this site. Good Luck Laura

Conorm
22-02-12, 17:13
Ah right.. What side effects ?

LAURA48
22-02-12, 17:22
Well on Prozac = heightened anxiety, nausea, - you may not get any - but I want to get well and know I have to go through with it - SSRIs usually have the same sort of side effects.

Conorm
22-02-12, 17:32
Ah right, yeh i may have to deal with them, they will only last few weeks wont they? sorry im just scared, shall i just bite bullet and take it tonight before bed, or take in morning, as i want to try and avoid the side effects maybe by taking t night?x

LAURA48
22-02-12, 17:36
Conorm- you have every right to be scared - taking any new pill is daunting - but it may be the making of you. Personally I prefer to take in the evening. Are you at work the next day - what were you taking before?